# SDR SIMA202001131003

- Difficulty date: January 11, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N842AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145673
- Aircraft time: 31,297 hours, 26,682 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: 1317
- Condition: Inoperative
- Location: Rt Overwing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH EXTERNAL OVERWING EMERGENCY LIGHT FAILS TO ILLUMINATE.-C/A-REMOVED AND REPLACED RH OVER WING EMERGENCY LIGHT LAMP IAW AMM 33-50-01. OPS CHECK GOOD, NO FURTHER DEFECTS NOTED.
